# SDR HEEA079885

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 1,696 hours
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 0301037070
- Part serial: 6477B
- Condition: Broken
- Location: Pyrometric
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WELDS AT PROBES BROKEN.
